WEKO3
アイテム
Supplement to L_2 Estimates for the ∂^^ーOperator on a Stein Manifold
http://hdl.handle.net/10069/32270
http://hdl.handle.net/10069/32270df7854c7-2104-4cef-a058-64551efae654
名前 / ファイル | ライセンス | アクション |
---|---|---|
![]() |
|
Item type | 紀要論文 / Departmental Bulletin Paper(1) | |||||||
---|---|---|---|---|---|---|---|---|
公開日 | 2013-06-13 | |||||||
タイトル | ||||||||
タイトル | Supplement to L_2 Estimates for the ∂^^ーOperator on a Stein Manifold | |||||||
言語 | ||||||||
言語 | eng | |||||||
資源タイプ | ||||||||
資源タイプ識別子 | http://purl.org/coar/resource_type/c_6501 | |||||||
資源タイプ | departmental bulletin paper | |||||||
著者 |
Kajimoto, Hiroshi
× Kajimoto, Hiroshi
|
|||||||
その他のタイトル | ||||||||
その他のタイトル | Supplement to L2 Estimates for the ∂ Operator on a Stein Manifold | |||||||
抄録 | ||||||||
内容記述タイプ | Abstract | |||||||
内容記述 | A revised version of the L2 estimate of my previous note and an alternative proof of the approximation theorem on a Stein manifold are given. | |||||||
書誌情報 |
長崎大学教育学部自然科学研究報告 en : Science bulletin of the Faculty of Education, Nagasaki University 巻 47, p. 19-22, 発行日 1992-05-31 |
|||||||
ISSN | ||||||||
収録物識別子タイプ | ISSN | |||||||
収録物識別子 | 0386443X | |||||||
書誌レコードID | ||||||||
収録物識別子タイプ | NCID | |||||||
収録物識別子 | AN00178280 | |||||||
著者版フラグ | ||||||||
出版タイプ | VoR | |||||||
出版タイプResource | http://purl.org/coar/version/c_970fb48d4fbd8a85 | |||||||
論文ID(NAID) | ||||||||
関連タイプ | isIdenticalTo | |||||||
識別子タイプ | NAID | |||||||
関連識別子 | 40002768865 | |||||||
出版者 | ||||||||
出版者 | 長崎大学教育学部 | |||||||
引用 | ||||||||
内容記述タイプ | Other | |||||||
内容記述 | 長崎大学教育学部自然科学研究報告. vol.47, p.19-22; 1992 |